# SDR DALA2023041803075

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 73,915 hours, 28,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 ER/A 590094-14AD REV. A; FUSELAGE FRAME / RHS / STA 1640 / S-14R / FRAME RADIUS, CRACK / AMOC 21-046 721-047. CORRECTIVE ACTION: REF ERA 590094-14AD. (2720752)
